| Catalog Number |
W2777 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure in (b)(6) 026 and suture was used.During the procedure, it was reported that the suture broke when sewing in an unknown surgery.Changed another one to continue the surgery, the same problem happened again.Changed another one to complete the surgery.The actual sample can't be returned, 2 actual samples were discard, but 20 sterile samples from same batch will be returned for analysis.There is no report on patient's injury.No additional information could be provided.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: -additional event information for a-15069881 and a-15069880 indicates that two pictures were attached on march 20.However, in the attachments section, no files are currently available.Could you please attach the photos? yes, please see attached photo.According to sales feedback on (b)(6) 2026 via phone, the issue in chinese should be updated.Event description should be "pull off suture needle.It was reported that the problem of pulling off suture needle happened in the surgery.Changed another one to continue the surgery, the same problem happened.Changed another one to complete the surgery.There is no report on patient's injury.The actual sample can't be returned, 2 actual samples were discard, but 20 sterile samples from same batch will be returned for analysis.No additional information could be provided.".
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/27/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found.H6 component code: c22 - photo analysis.Additional information: d9, h3, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.Nine representative unopened samples were received for analysis.Product code w2777.Additionally, a photo was provided, and it showed an open folder with a detached needle inserted on a foam park.The complaint sample was not received for evaluation.Upon initial inspection of the samples, no external damages were observed on the external packets.In order to evaluate the conditions of the returned samples, the packets were opened, and no defects were detected.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related no defects were observed during evaluation.A functional test was performed using instron equipment, and the pull force results were above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.It should be noted that as part of our quality process, each batch is randomly inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.The event described could not be confirmed as no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.